# SDR 99ZZZX4060

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8330S
- Make and model: Piper PA-28-161
- Aircraft serial: 288116144
- System (JASC): 8011 · Engine Starter
- Part: Housing
- Part number: PS1432C
- Condition: Broken
- Location: Mount Flange
- Component: MZ4218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND ALTERNATOR SUPPORT STRUT ATTACH FLANGE ON STARTER NOSE HOUSING BROKEN.  BOLT WAS TIGHT, BUT SUPPORT STRUT DID NOT ALIGN CORRECTLY ON FLANGE.  IF WASHER HAD BEEN PLACED UNDER SUPPORT STRUT AT FLANGE, THIS WOULD HAVE CORRECTED ALIGNMENT.
